2017
Том 69
№ 9

All Issues

Ostapenko V. V.

Articles: 5
Article (Russian)

Methods for the Elimination of Unknowns from Systems of Linear Inequalities and Their Applications

Finin G. S., Ostapenko V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 1. - pp. 50-56

We study methods for the elimination of an unknown or a group of unknowns from systems of linear inequalities. We justify these methods by using the Helly theorem. The methods considered are applied to the calculation of streams in networks with a generalized conservation law.

Article (Ukrainian)

H-convex sets and integration of many-valued mappings

Ostapenko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 588–592

Article (Ukrainian)

A certain condition of almost convexity

Ostapenko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 169—172

Article (Ukrainian)

Topological nilgroups of matrices

Kozeratskaya, Ostapenko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 175 - 178

Article (Ukrainian)

Linear topological N-groups

Ostapenko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 400– 403